Matematicki Vesnik

Vol. 67, No. 1, 2015 · Contents

S. Mirvakili, B. Davvaz:
Constructions of $(m,n)$-hyperrings

B. A. Bhayo:
Power mean inequality of generalized trigonometric functions

A. Shoaib, M. Arshad, A. Azam:
Fixed points of a pair of locally contractive mappings in ordered partial metric spaces

R. Hernandez-Gutiérrez:
Remote filters and discretely generated spaces

F. J. Gonzalez Vieli:
A uniqueness result for the Fourier transform of measures on the paraboloid

N. A. Rather, S. H. Ahangar, S. Gulzar:
On the polar derivative of a polynomial

Chaoling Huang, Peihua Zhong:
Ding projective modules with respect to a semidualizing module

P. V. Protic:
Some remarks on paramedial semigroups

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 24 Oct 2014. Last modified: 17 November 2014.

© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition